# SDR MWEA96625

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Cracked
- Location: Aft Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CRACK EMANATING FROM UPPER DOOR STOP PAD IN AFT ENTRANCE DOOR FRAME.  MAINTENANCE INSTALLED DOUBLER REPAIR IAW SRM 53-01, FIG 2 SHEET 4.
